Fertility enhancing drugs

Patient

Q: Can Fertility enhancing pills delay your period and then have a negative test?

Symptoms:  Late period
Doctor

A:   Hello,
Thanks for contacting askthedoctor.com

There is no such evidence that fertility enhancing drugs delay your menses , however they are responsible only for growth of the dormant follicles and not for getting you pregnant per se. So saying that test is negative because of fertility drugs is wrong.
It is seen that women who require fertility drugs are generally oligomenorrhoeic and have irregular menses as in cases of PCOS, and this could be your natural irregularity of cycle and not attributable to the drugs.

I hope i have answered your query.
wishing you good health,
regards

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews